Family, Internal Medicine, General Medical Questions/Hello
I ve sent you before about my patches and you said I had tinea corporis and you said you use nizoral . Well I did go to doctor and she prescribed ketoconazole pills for 10 days the cream 30 gm 2%
I just finished my 10 days pills Sunday now using still cream and I may go get refill
I noticed I have a patch on my left side jawline was wondering if its fungus? 1st picture
ANSWER: I am having trouble telling.... those pictures are not coming thru well. From a practical standpoint.... try the cream.... it won't hurt.
---------- FOLLOW-UP ----------
QUESTION: Here s a picture from my upper right back
Just wondering if you see a any improvement and how long it takes to completely go away.
tenia corp is a tough problem... it fades slowly and the fungal stuff grows/reproduces really slowly.... when I use the oral ketoconazole, I use a dose once a week for 6 weeks during a time when you are gonna sweat.... it is like flea dipping you in the drug..... it doesn't really get it from the inside out.... you have to use the pill to get it onto the skin with sweating....... after 6 weeks that usually works, but the recurrence rate is pretty high.... you could continue to use the cream but you have to use it probably for 3 weeks..........